Microlocalisation tempérée

Emmanuel Andronikof

Mémoires de la Société Mathématique de France (1994)

  • Volume: 57, page 1-178
  • ISSN: 0249-633X

How to cite

top

Andronikof, Emmanuel. "Microlocalisation tempérée." Mémoires de la Société Mathématique de France 57 (1994): 1-178. <http://eudml.org/doc/94909>.

@article{Andronikof1994,
author = {Andronikof, Emmanuel},
journal = {Mémoires de la Société Mathématique de France},
keywords = {tempered distribution; -module; microlocalization; hyperfunction},
language = {fre},
pages = {1-178},
publisher = {Société mathématique de France},
title = {Microlocalisation tempérée},
url = {http://eudml.org/doc/94909},
volume = {57},
year = {1994},
}

TY - JOUR
AU - Andronikof, Emmanuel
TI - Microlocalisation tempérée
JO - Mémoires de la Société Mathématique de France
PY - 1994
PB - Société mathématique de France
VL - 57
SP - 1
EP - 178
LA - fre
KW - tempered distribution; -module; microlocalization; hyperfunction
UR - http://eudml.org/doc/94909
ER -

References

top
  1. [An 1] Andronikof, E. : Microlocalisation tempérée des distributions et des fonctions holomorphes, I et II, C.R. Acad. Sci. t. 303, 347-350 (1986) et t. 304, n° 17, 511-514 (1987). cf. aussi Thèse d'Etat, Paris-Nord, (juin 1987). Zbl0633.32010MR88a:58186
  2. [An 2] Andronikof, E. : Intégrales de Nilsson et faisceaux constructibles. Bull. Soc. Math. France, 120, 51-85, (1992). Zbl0761.32006MR92k:32072
  3. [An 3] Andronikof, E. : On C∞-singularities of regular holonomic distributions. Ann. Inst. Fourier, Grenoble, 695-705 (1992). Zbl0756.58046MR93h:58146
  4. [An 4] Andronikof, E. : The Kashiwara conjugation and wave-front sets of regular holonomic distributions on a complex manifold. Invent. math. 111, 35-49 (1993). Zbl0785.58046MR93k:32016
  5. [An 5] Andronikof, E. : A microlocal version of the Riemann-Hilbert correspondance. Proc. Kyoto Sym. Microloc. Geom. Aug. 1992. N. Tose ed. (1993). Zbl0839.32004
  6. [An-MF] Andronikof, E. — Monteiro Fernandes, T. : On the tempered solutions of regular systems. in D-Modules and microlocal geometry, Proc. Lisbon 1990, W. de Gruyter (1993). Zbl0793.58031
  7. [An-T] Andronikof, E. — Tose, N. : Distribution boundary value problems for elliptic systems. (En préparation, cf. aussi Proc. Kyoto Sym. Microloc. Geom. Aug. 1992. N. Tose ed. (1993)) 
  8. [Ao] Aoki, T. : Calcul exponentiel des opérateurs microdifférentiels d'ordre infini. Ann. Inst. Fourier, Grenoble, 33, 4, 227-250 (1983). Zbl0495.58025MR85f:58111
  9. [A-K-K] Aoki, T. — Kashiwara, M. — Kawai, T. : On a class of linear differential operators of infinite order with finite index. Adv. in math. 62, 155-168 (1986). Zbl0628.35003MR88c:58059
  10. [B-C-T] Baouendi, M.S. — Chang, C.H. — Trèves, F. : Micro-local hypo-analyticity and extensions of C-R functions. J. of Differential Geom. 18, 331-391 (1983). Zbl0575.32019MR85h:32030
  11. [Be] Bernstein, I.N. : D-Modules algébriques. Notes miméographiés distribuées à Luminy (1983). (cf. aussi Borel et al. : Algebraic D-Modules. Acad. Press (1987). 
  12. [Bj 1] Björk, J.-E. : Rings of differential operators. North-Holland (1979). Zbl0499.13009
  13. [Bj 2] Björk, J.-E. : Analytic D-modules. Kluwer (1993). 
  14. [Bj 3] Björk, J.-E. : Exposé au Séminaire d'Analyse Microlocale de Paris-Nord (Juin 1986). 
  15. [Br] Brylinski, J.-L. : Transformations canoniques, dualité projective, théorie de Lefschetz, transformations de Fourier et sommes trigonométriques. Astérisque 140-141, 3-134 (1986). Zbl0624.32009
  16. [B-M-V] Brylinski, J.-L. — Malgrange, B. — Verdier, J.-L. : Transformation de Fourier géométrique. C.R. Acad. Sci., t. 297, 55-58 (1983). Zbl0553.14005MR85c:58098
  17. [BdM] Boutet de Monvel, L. : C.R. Acad. Sci. Paris, 287, 855-856 (1978). Zbl0392.35043MR80i:58040
  18. [B-S] BENGEL, G. - SCHAPIRA, P. : Décomposition microlocale analytique des distributions. Ann. Inst. Fourier Grenoble, t. 29, fasc. 3, 101-124 (1979). Zbl0396.46039MR81k:46050
  19. [D'A-Z] D'Agnolo, A., ZAMPIERI, G. : Vanishing theorem for sheaves of microfunctions at the boundary of CR manifolds. Comm. Part. Diff. Equations, 17 (56), 989-999 (1992). Zbl0770.32014MR93i:58144
  20. [D] DUFRESNOY, A. : Sur l'opérateur d'' et les fonctions différentiables au sens de Whitney. Ann. Inst. Fourier Grenoble, t. 29, fasc. 1, 229-238 (1979). Zbl0387.32011MR80i:32050
  21. [F] Fulton, W. : Intersection theory. Ergebnisse. Springer (1984). Zbl0541.14005MR85k:14004
  22. [H 1] HÖRMANDER, L. : An introduction to complex analysis in several variables. Van Nostrand (1966). Zbl0138.06203
  23. [H 2] HÖRMANDER, L. : The analysis of linear partial differential operators I, Grund. der math. Wiss. 256, Springer (1983). Zbl0521.35001MR85g:35002a
  24. [K 1] KASHIWARA, M. : On the maximally overdetermined systems of partial differential equations I. Publ. R.I.M.S. Kyoto Univ. 10, 563-579 (1975). Zbl0313.58019
  25. [K 2] KASHIWARA, M. : On the holonomic systems of linear differential equations II. Inventiones Math. 49, 121-135 (1979). Zbl0401.32005MR80a:58035
  26. [K 3] KASHIWARA, M. : Faisceaux constructibles et systèmes holonômes à points singuliers réguliers. Sém. Goulaouic-Schwartz. Ecole Polytechnique (1979-1980). 
  27. [K 4] KASHIWARA, M. : Systems of microdifferential equations. (Cours à l'Université Paris-Nord). T. Monteiro Fernandes (ed.). Progress in Math. Birkhäuser (1983). Zbl0521.58057MR86b:58113
  28. [K 5] KASHIWARA, M. : The Riemann-Hilbert problem for holonomic systems. Publ. R.I.M.S., Kyoto Univ., t. 20, 319-365 (1984). Zbl0566.32023MR86j:58142
  29. [K 6] KASHIWARA, M. : Regular holonomic D-modules and distributions on complex manifolds. Adv. Stud. in Pure Math., 8, 199-206 (1986). Zbl0613.14015MR88g:32018
  30. [K-K 1] KASHIWARA, M. - KAWAI, T. : Second microlocalization and asymptotic expansions — in Lecture Notes in Physics 126, Springer 21-56 (1980). Zbl0458.46027MR81i:58038
  31. [K-K 2] KASHIWARA, M. - KAWAI, T. : On the holonomic systems of microdifferential equations, III. Systems with regular singularities. Publ. R.I.M.S., Kyoto, Univ., t. 17, 813-979 (1981). Zbl0505.58033MR83e:58085
  32. [K-K 3] KASHIWARA, M. - KAWAI, T. : On the boundary value problems for elliptic systems of linear differential equations. Proc. Japan Acad. 49, 164-168 (1972). Zbl0279.35037MR54 #1319b
  33. [K-S 1] KASHIWARA, M. - SCHAPIRA, P. : Micro-hyperbolic systems. Acta Math., 142, 1-55 (1979). Zbl0413.35049MR80b:58060
  34. [K-S 2] KASHIWARA, M. - SCHAPIRA, P. : Microlocal study of sheaves. Astérisque 128 (1985). Zbl0589.32019MR87f:58159
  35. [K-S 3] KASHIWARA, M. - SCHAPIRA, P. : Sheaves on manifolds. Grundlehren der math. Wiss. 292, Springer (1990). Zbl0709.18001MR92a:58132
  36. [Kat] Kataoka, K. : On the theory of Radon transformation of hyperfunctions. J. Fac. Sc. Univ. Tokyo IA, 28, n, 331-413 (1981). Zbl0576.32008MR84e:58067
  37. [L] Laurent, Y. : Microlocal operators with plurisubharmonic growth. Comp. Math. 86, 23-67 (1993). Zbl0789.35191MR94a:32017
  38. [Ma] Martineau, A. : Distributions et valeurs au bord des fonctions holomorphes. Proc. Intern. Summer course on the theory of Distributions, Lisbon, 193-326 (1964). cf. Oeuvre de André Martineau. Publ. C.N.R.S. (1977). MR36 #2833
  39. [Me] Mebkhout, Z. : Une équivalence de catégories. Comp. Math. 51, 51-62 (1984), et : Une autre équivalence de catégories. Comp. Math. 51, 63-88 (1984). Zbl0566.32021MR85k:58072
  40. [S-K-K] Sato, M. — Kawai, T. — Kashiwara, M. : Hyperfunctions and pseudo-differential equations - in Proceedings Katata 1971, Komatsu H. (ed.), Lecture Notes in Math. 287, Springer-Verlag, 265-529 (1973). Zbl0277.46039
  41. [S 1] Schapira, P. : Microdifferential systems in the complex domain. Grund. der math. Wiss. 269, Springer (1985). Zbl0554.32022MR87k:58251
  42. [S 2] Schapira, P. : Front d'onde analytique au bord II. Sem. E.D.P. Ecole Polytechn. Exposé 13 (1986). Zbl0638.58027
  43. [S-S] Schapira, P. - Schneiders, J-P. : Paires elliptiques I. Finitude et dualité. C.R.A.S. Paris 311, 83-86 (1990). Zbl0718.32011MR91i:32009
  44. [S-T] Schapira, P. - Trépreau, J-M. : Microlocal pseudoconvexity and "edge of the wedge" theorems. Duke math. J., 61, No. 1, 105-118 (1990). Zbl0722.32012MR91f:32019
  45. [Ud] Uchida, M. : Microlocal analysis of diffraction by a corner. Ann. scient. Éc. Norm. Sup. 4s., 25, 47-75 (1992). Zbl0749.58053MR93b:35004
  46. [Uk] Uchikoshi, K. : Symbol theory of microlocal operators. Publ. RIMS, Kyoto Univ. 24, 547-584 (1988). Zbl0702.35006MR89k:58267
  47. [V] Verdier, J.-L. : Spécialisation de faisceaux et monodromie modérée. Astérisque 101 et 102, 332-364 (1983). Zbl0532.14008MR86f:32010

Citations in EuDML Documents

top
  1. Ingo Waschkies, The stack of microlocal perverse sheaves
  2. Masaki Kashiwara, Pierre Schapira, Ind-Sheaves, distributions, and microlocalization
  3. P. Schapira, Constructible sheaves, Whitney functions and Schwartz's distributions
  4. Masaki Kashiwara, Pierre Schapira, Moderate and formal cohomology associated with constructible sheaves
  5. Corrado Marastoni, Grassmann duality for 𝒟 -modules
  6. Francesco Tonin, The Cauchy problem with logarithmic ramifications for 𝒟 -modules

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.